MAUDE Adverse Event Report: MDT Powered Surgical Solutions MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT Powered Surgical Solutions MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number MR8-AVA15
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device does not work.There was no patient impact.Additional information was received on evaluation stated the distal bearing was detached made this event reportable.
 
Additional Manufacturer Narrative
B3:date of incident or estimated date of incident not provided to manufacturer.Aware date used as date of incident until further i nformation is obtained.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings h3: product analysis :evaluation confirmed the reported malfunction of device does not working.The likely cause of failure was due to detached distal bearing.However, it was also noted that big spacer and one small spacer are stuck in the tube due to deformation, the tube was deformed, laser markings were faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX MR8
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50912183
Report Number1625507-2026-08246
Device Sequence Number20278342
Product Code HBE
UDI-Device Identifier00763000441326
UDI-Public(01)00763000441326(11)240606(20)02
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AVA15
Device Catalogue NumberMR8-AVA15
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown